Session Details – June 14th 2024

665 Commonwealth Ave. Boston, MA 02215

Room 1750 (17th Floor) Click to see image of entrance to the building.

Note: We will Zoom and Record the Sessions except for the Tour.
Generous Breaks between Sessions for Networking and Refreshments

(All registered participants – you will get two reminder updates and Zoom link starting June 1 2024).

TimeCommon TracksComments (Speaker in Room unless Noted)
9:00-9:15 am Welcome Comments from DeanConference Chairs Opening Comments

9:30 – 10:15 am
Navigating Ethical Waters: The Responsibility of Innovation in High-Stakes Environments

Keynote Speaker: Will Kohnen, Hydrospace Group
10:30 – 11:00 amBuilt Environment Project Leadership and Communications Speaker: Dr. Anil Sawhney.
15-min Break
11:15 – 11:45Built Environment Sustainability

Speaker: BU Associate VP, Dennis Carlberg and Richard Maltzman
11:45 – 12:45 PMLunch Served and concurrent tours of the normally-closed-to-the-public top floor of the BuildingGain insights into PPP and Sustainability using a tour of the world class facility as a live case study.

Built Environment Project Management of Projects/Programs/Portfolios (PPP)

Artificial Intelligence (AI) and Project Management

(17th Floor)

June 14, 2024

TimeTrackTopicPresenter(s)
12:45 to 1:45 PM AI Track Session 1

Briefings 
Role of AI in Project Management
Topic 1: The Role of ChatGPT in Transforming Project Management Practices and integrating AI Platforms into Project Planning and Execution: James Garner
Topic 2: Talking to the Machine: Eddi Conforto
James Garner
Eddi Conforto
PPP Track
Session 1
Focus: Built Environment
Advancing Resilience and Sustainability of our Built EnvironmentSandeep Singh, Global Business Dev Lead, The World Bank Group

15 Minute Break
2:00 to 2:40 PMAI Track Session 2
Collaborative PM
 
Human – AI Synergy in Practice, Including Innovation Management Software


Dr. Luigi Morsa
PPP Track
Session 2
Presentation Panel
HOST: Professor Vijay Kanabar
Leadership Skills Panel:
Balancing Act: Technical Skills vs Power Skills in Hiring Project Engineers: Exploring the evolving needs of the engineering industry.
Professors Oduwa Osagiede, Pamela Campbell
10 Minute Break
2:50 to 3:30 PMAI (and Built Environment) Track – Session 3
10-min Briefings and Demos
Tools and Techniques for Project, Program and Portfolio Management

The Role of ChatGPT in Transforming Project Management Practices
 Integrating AI Platforms and ChatGPT in Project Planning and Execution

Jack Mackin (MultiVista)
Markus Halonen (Keto Software)
Eva Agapaki (Hatch Labs)
PPP Track Session 3
Demos of AI-infused PM Tools
Host: Professsor Loredana Abramo

Tools and Techniques for Proejct, Program, and Portfolio Management (Product demonstrations)

James Walker (Proggio)
Jacques Gopil (PPMWorks)
Kim Essendrup
(Raidlog)
Product Demos
10 Minute Break
3:40 to 4:30 PMJoint AI/PPP Track Session 4
HOST: Professor Rich Maltzman
Panel Discussion
Power Skills to help Project Managers become Project Leaders
Motivation, Emotional Intelligence, Conflict Management
Change Intelligence – Dealing with Transformations
Rich Maltzman
Ramesh Razdan
Barbara Trautlein
Scott Lynde
Denise Arruda
4:40 to 5:10 PM Looking Ahead
Joint AI/PPM Track, Session 5
Future of PM
What does the future promise for our discipline? We hear from young pioneers in the intersection of PPP, AI, Sustainability.
Evelen Chao
PM Ready
Eman Debail
Green PMO
5:10PM to 5:30PMWrapping it all upClosing RemarksProfessor Vijay Kanabar
5:30 to 6:00PMChatSME – Talk with (Human) ExpertsA collection of speakers from above will be available for you!

June 14, 2024 Tutorials on AI PMI Exam Preparation Remote/Virtual

Post-Event Meeting at BU PUB

Join us at the BU PUB for networking at Fuller’s BU Pub from 6:15 PM to 8 PM.
Click here see the website of the BU PUB